Loading…
OsmoCon has ended

Log in to bookmark your favorites and sync them to your phone or calendar.

Thursday, June 9
 

9:15am CDT

9:30am CDT

Video: Yieldmos—Exploring the Cosmos Non-Custodially
Speakers
G

Geo

CEO, Yieldmos


Thursday June 9, 2022 9:30am - 9:45am CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  Video

9:45am CDT

Keynote: Opening Ceremony
Speakers
SA

Sunny Aggarwal

Co-founder, Osmosis


Thursday June 9, 2022 9:45am - 10:15am CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  Keynote

10:15am CDT

10:30am CDT

Talk: Introducing Andromeda to the Cosmos
Speakers
CM

Cody Marx Bailey

Co-founder, Andromeda
BC

Brendan Cooper

Co-founder, Andromeda


Thursday June 9, 2022 10:30am - 10:45am CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  15 Min Talk

10:45am CDT

Panel: Bridges
Moderators
LL

Leland Lee

Galaxy Digital

Speakers
MB

Matt Bell

Co-founder, Nomic
SG

Sergey Gorbunov

CEO, Axelar Network
0B

0x Brainjar

CEO, Composable Finance


Thursday June 9, 2022 10:45am - 11:15am CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)

11:15am CDT

Fireside Chat: Osmosis Grants Program
Moderators
LL

Lily Liu

Contributor, Osmosis

Speakers
DH

Derek Hsue

Grants Manager, Reverie
FD

Federico Daffina Minicucci

Researcher, Reverie


Thursday June 9, 2022 11:15am - 11:45am CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  Fireside Chat

11:45am CDT

Talk: Telescope—Tooling for Easily Building on Osmosis
Introduce the cool tooling you've built and how devs can best utilize them to bootstrap their new dApp on Osmosis

Speakers
avatar for Dan Lynch

Dan Lynch

Founder, Cosmology


Thursday June 9, 2022 11:45am - 12:00pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  15 Min Talk

12:00pm CDT

12:00pm CDT

Lunch Break
Thursday June 9, 2022 12:00pm - 1:00pm CDT

1:00pm CDT

Talk: WosmoNFTs
Speakers
JP

John Patten

Business Development, Osmosis Labs


Thursday June 9, 2022 1:00pm - 1:15pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  15 Min Talk

1:15pm CDT

1:30pm CDT

1:45pm CDT

2:00pm CDT

Panel: DeFi over IBC

Thursday June 9, 2022 2:00pm - 2:15pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  Panel

2:15pm CDT

Video: Mars Landing on Osmosis
Speakers
K

Kris

Delphi Labs


Thursday June 9, 2022 2:15pm - 2:30pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)

2:30pm CDT

2:45pm CDT

3:00pm CDT

Afternoon Break
Thursday June 9, 2022 3:00pm - 3:15pm CDT

3:15pm CDT

Talk: Stablecoins – From One to Many
Speakers
JP

Jack Purdy

Messari


Thursday June 9, 2022 3:15pm - 3:30pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  15 Min Talk

3:45pm CDT

Talk: Regenerative Finance on Osmosis
Speakers

Thursday June 9, 2022 3:45pm - 4:00pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  15 Min Talk

4:00pm CDT

Panel: Osmosis SubDaos and Governance
Moderators
avatar for Mike Barb

Mike Barb

Support Lab assistant, OSL

Speakers
S9

Stephen 94k

Osmosis marketing analysis, OMM
E

EmperorOsmo

HathorNodes
GB

George Beall

Commonwealth


Thursday June 9, 2022 4:00pm - 4:30pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)

4:30pm CDT

Talk: Levana, Rekt on Terra
Speakers
JK

Jacob Katsof

VP of Partnerships, Levana


Thursday June 9, 2022 4:30pm - 4:45pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  15 Min Talk

4:45pm CDT

5:00pm CDT

5:00pm CDT

Workshop: CosmWasm 101—Kickstarting Your Next dApp
Speakers
XH

Xiangan He

Developer Relations, Osmosis Labs


Thursday June 9, 2022 5:00pm - 6:00pm CDT
Zlotnik Ballroom (Section 4, Booths Room)

5:15pm CDT

Fireside Chat: Decentralized ETFs
Moderators
CU

Chjango Unchained

Advisor, Osmosis Labs

Speakers
avatar for John DiBernardi

John DiBernardi

Co-founder, DeFund
JS

Joe Schnetzler

Co-founder, Defund


Thursday June 9, 2022 5:15pm - 5:30pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  Fireside Chat

5:30pm CDT

Talk: Slingshotting into the Cosmos
Speakers
ZC

Zak Cole

Co-founder, Slingshot Finance
SL

Scott Lewis

Co-founder, Slingshot Finance


Thursday June 9, 2022 5:30pm - 5:45pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
  15 Min Talk

5:45pm CDT

Guy Zyskind Keynote: Closing Ceremony
Speakers
avatar for Guy Zyskind

Guy Zyskind

Founder & CEO, Scrt Labs
SCRT Labs is the driving force and the founding core development team behind Secret Network, the first and only privacy-preserving smart contract blockchain. Our mission is to create products and systems that accelerate the adoption of privacy-first, decentralized technologies.


Thursday June 9, 2022 5:45pm - 6:00pm CDT
Zlotnik Family Ballroom, Section 3 (Main Stage)
 
Filter sessions
Apply filters to sessions.